# SDR COMA0460637

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 27,176 hours, 25,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 555406
- Part serial: 1283
- Condition: Faulty
- Location: Nlg
- Part time: 11,362 hours, 9,629 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5091 RECEIVED A LANDING GEAR DISAGREE CAUTION AND NOSE DOOR WARNING INBOUND TO CRW.  CREW DECLARED AN EMERGENCY AND GEAR WAS EXTENDED MANAUALLY.  REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
